# SDR VNAA2011092300020

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 17,831 hours, 18,451 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE / FUMES SMELLED VIA LEFT PACK SYSTEM ON DESCENT INTO TYS.  AIRCRAFT LANDED IN TYS WITHOUT INCIDENT.  MAINTENANCE INSPECTED LEFT DUCTS, APU COMPARTMENT AND AVIONICS BAY AND RAN APU AND ENGINES.  NO DEFECTS OR SMELL NOTED.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
